# SDR P5CA2021012200022

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,807 hours, 21,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Fire Loop 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LP 1 STATUS MESSAGE ON TAKEOFF.  PERFORMED OPERATIONAL CHECK OF RT ENGINE FIRE LP 1, IAW B767 AMM 26-11-00.  NO FAULTS FOUND AT THIS TIME.
